zbMATH — the first resource for mathematics

Über die Anwendung der Laplace-Transformation auf Randwertprobleme. (German) Zbl 0077.10005

Full Text: DOI EuDML
[1] Birkhoff, G. D.: On the asymptotic character of solutions of certain linear differential equations, etc. Trans. Amer. Math. Soc.9 (1908). · JFM 39.0386.02
[2] Churchill, R. V.: The solution of linear boundary-value problems in physics by means of the Laplacetransformation. Part I: A theory for establishing a solution in the form of an integral, for problems with vanishing initial conditions. Math. Ann.114, 591-613 (1937). · Zbl 0017.35804
[3] Churchill, R. V.: Modern operational mathematics in engineering. New York u. London 1944. · Zbl 0060.24806
[4] Coddington, E. A., andN. Levinson: Theory of ordinary differential equations. New York u. London 1955. · Zbl 0064.33002
[5] Courant, R., u.D. Hilbert: Methoden der mathematischen Physik, Bd. II: Berlin 1937. · JFM 63.0449.05
[6] Doetsch, G.: Theorie und Anwendung der Laplace-Transforination. Berlin 1937. · JFM 63.0368.01
[7] Doetsch, G.: Handbuch der Laplace-Transformation. Bd. I: Theorie der Laplace-Transformation. Basel 1950. · Zbl 0040.05901
[8] Doetsch, G.: Tabellen zur Laplace-Transformation. Berlin 1947. · Zbl 0029.04502
[9] Hellwig, G.: Anfangs-und Randwertprobleme bei partiellen Differentialgleichungen von wechselndem Typus auf den R?ndern. Math. Z.58, 337-357 (1955). · Zbl 0051.07601
[10] M?chler, W.: Laplacesche Integraltransformation und Integration partieller Differentialgleichungen vom hyperbolischen und parabolischen Typus. Comm. Math. Helv.5, 256-304 (1933). · Zbl 0006.30702
[11] Plancherel, M.: Contribution ? l’?tude de la repr?sentation d’une fonction arbitraire par des int?grales d?finies. Rend. di Palermo30 (1910). · JFM 41.0472.01
[12] Sur les formules d’inversion de Fourier et de Hankel. Proc. London, Math. Soc. (2)24 (1925). · JFM 51.0230.01
[13] Tamarkin, J.: Some general problems of the theory of ordinary linear differential equations etc. Math. Z.27, 1-54 (1927). · JFM 53.0419.02
[14] Feller, W.: Two singular diffusion problems. Ann. of Math.54, 173-182 (1951). · Zbl 0045.04901
[15] ?: Diffusion processes in one dimension. Trans. Amer. Math. Soc.77, 1-31 (1954). · Zbl 0059.11601
[16] Doetsch, G.: Handbuch der Laplace-Transformation, Bd. III. Basel. · Zbl 0070.33102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.